Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Feb 28, 2007, 2:42 PM CST for 46 counties in Texas. It took effect at Mar 1, 2007, 9:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 2:42 PM CST (20:42 UTC)
- In effect from
- Mar 1, 2007, 9:00 AM CST
- Expired
- Mar 1, 2007, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KFWD 282042 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 242 PM CST WED FEB 28 2007 ...A RED FLAG WARNING IS IN EFFECT UNTIL 700 PM THIS EVENING FOR THE EXTREME WESTERN COUNTIES OF NORTH TEXAS... ...A RED FLAG WARNING IS IN EFFECT THURSDAY FOR ALL OF NORTH TEXAS... .A DRY LINE IS MOVING INTO THE EXTREME WESTERN PORTIONS OF NORTH TEXAS THIS AFTERNOON...BRINGING GUSTY SOUTHWESTERLY WINDS AND DRY CONDITIONS. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT. TXZ100-101-115-116-129-130-141-142-010215- /O.NEW.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ /O.CON.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- 242 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A DRY LINE IS MOVING INTO THE EXTREME WESTERN PORTIONS OF NORTH TEXAS THIS AFTERNOON...BRINGING GUSTY SOUTHWESTERLY WINDS AND DRY CONDITIONS. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>095-102>107-117>123-131>135-143>148-156>162-174-175-010215- /O.NEW.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 242 PM CST WED FEB 28 2007 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. MUCH DRIER AIR AND GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
4 follow-up statements
000 WWUS84 KFWD 010054 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CST WED FEB 28 2007 ...THEA RED FLAG WARNING FOR THE EXTREME WESTERN COUNTIES OF NORTH TEXAS FOR TODAY WILL EXPIRE AT 700 PM... ...A RED FLAG WARNING REMAINS IS IN EFFECT THURSDAY FOR ALL OF NORTH TEXAS... .A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT. TXZ100-101-115-116-129-130-141-142-011100- /O.EXP.KFWD.FW.W.0002.000000T0000Z-070301T0100Z/ /O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ YOUNG-JACK-STEPHENS-PALO PINTO-EASTLAND-ERATH-COMANCHE-MILLS- 654 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$ TXZ091>095-102>107-117>123-131>135-143>148-156>162-174-175-011100- /O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 654 PM CST WED FEB 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A COLD FRONT WILL ENTER THE WESTERN PART OF NORTH TEXAS LATE TONIGHT AND SWEEP THROUGH THE REST OF THE REGION THURSDAY MORNING. GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH ARE EXPECTED BEHIND THE FRONT...ALONG WITH MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 011036 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 436 AM CST THU MAR 1 2007 ...A RED FLAG WARNING REMAINS IS IN EFFECT THURSDAY FOR ALL OF NORTH TEXAS 9 AM THROUGH 6 PM... .A DRY LINE AND COLD FRONT ARE MOVING ACROSS NORTH TEXAS THIS MORNING. NORTHWEST WINDS GUSTING TO 30 MPH BEHIND THE FRONT AND HUMIDITIES BELOW 20 PERCENT WILL CREATE EXTREME FIRE DANGER ACROSS THE AREA TODAY. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011845- /O.CON.KFWD.FW.W.0003.070301T1500Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 436 AM CST THU MAR 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... .A DRY LINE AND COLD FRONT ARE MOVING ACROSS NORTH TEXAS THIS MORNING. NORTHWEST WINDS GUSTING TO 30 MPH BEHIND THE FRONT AND HUMIDITIES BELOW 20 PERCENT WILL CREATE EXTREME FIRE DANGER ACROSS THE AREA TODAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. $$
000 WWUS84 KFWD 011807 AAA RFWFWD RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1207 PM CST THU MAR 1 2007 ...A RED FLAG WARNING REMAINS IS IN EFFECT THURSDAY FOR ALL OF NORTH TEXAS THROUGH 6 PM... .A DRY LINE AND COLD FRONT CONTINUE TO PUSH EAST OUT OF NORTH TEXAS AS OF MIDDAY. GUSTY NORTHWEST WINDS AND DRY AFTERNOON HUMIDITIES WILL RESULT IN A CRITICAL FIRE DANGER THROUGH LATE AFTERNOON. WINDS WILL DIE DOWN QUICKLY AFTER SUNSET...AS SURFACE TEMPERATURES COOL AND HUMIDITIES RISE ABOVE CRITICAL LEVELS. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020000- /O.CON.KFWD.FW.W.0003.000000T0000Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1207 PM CST THU MAR 1 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LOOK FOR NORTHWEST WINDS BETWEEN 15 AND 25 MPH...WITH GUSTS TO 30 MPH...TO COMBINE WITH RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT THROUGH THE LATE AFTERNOON HOURS. FINE FUELS ARE WELL CURED OVER MANY AREAS...ESPECIALLY WEST OF INTERSTATE 35. THE CURED FUELS...GUSTY WINDS...AND LOW HUMIDITIES WILL RESULT IN AN ENVIRONMENT CONDUCIVE TO THE SPREAD OF WILDFIRES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...DUE TO THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION. THESE CONDITIONS CAN RESULT IN EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE IMMEDIATELY $$ 05/
000 WWUS84 KFWD 012355 RFWFWD RED FLAG WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CST THU MAR 1 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST... .THE GUSTY WEST AND NORTHWESTERLY WINDS THAT WE HAVE SEEN TODAY ARE STARTING TO DECREASE. RELATIVE HUMIDITIES HAVE ALREADY REACHED THEIR LOW POINT...AND ARE STARTING TO RISE. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020100- /O.EXP.KFWD.FW.W.0003.000000T0000Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 555 PM CST THU MAR 1 2007 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON. THE GUSTY WEST AND NORTHWESTERLY WINDS THAT WE HAVE SEEN TODAY ARE STARTING TO DECREASE. RELATIVE HUMIDITIES HAVE ALREADY REACHED THEIR LOW POINT...AND ARE STARTING TO RISE. THUS THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 28, 12:47 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Feb 28, 12:47 PM CST, 1 hour 55 minutes before
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
Hazardous weather outlook, Feb 28, 3:52 AM CST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 352 AM CST WED FEB 28 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-282200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 352 AM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A RED FLAG WARNING FOR EXTREME WILDFIRE DANGER IS IN EFFECT FOR WESTERN PORTIONS OF NORTH TEXAS THIS AFTERNOON AND EVENING...MAINLY WEST OF A JACKSBORO...STEPHENVILLE...GOLDTHWAITE LINE...FROM NOON UNTIL 700 PM. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...MAINLY EAST OF A BONHAM...KAUFMAN...CAMERON LINE. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN... A COLD FRONT WILL MOVE THROUGH NORTH TEXAS EARLY THURSDAY. THERE WILL BE AN INCREASED FIRE DANGER THURSDAY DUE TO THE STRONG GUSTY WESTERLY WINDS AND DRY AIR BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 26
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 2:23 AM CST | Red Flag Warning | FWD | Comanche, Eastland, Erath, Jack, Mills, Palo Pinto and 2 more | 17 hr |
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.